MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60AT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.(b)(4).
 
Event or Problem Description
A healthcare professional reported with the description of defective lens.Additional information received stating that there was large capsular rupture and implantation into the capsular bag not possible.

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21355144
Report Number9612169-2025-00191
Device Sequence Number15417446
Product Code HQL
UDI-Device Identifier00380650130273
UDI-Public(01)00380650130273(17)281124(11)231127(10)25758179
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSN60AT
Device Catalogue NumberSN60AT.185
Device Lot Number25758179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/11/2025
Date Device Manufactured11/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown